Paramagnetic resonance of manganese sulphide within a wide temperature range
Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 819-820
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_4_a19,
author = {V. V. Panfilov and L. F. Vereshchagin},
title = {Paramagnetic resonance of manganese sulphide within a wide temperature range},
journal = {Doklady Akademii Nauk},
pages = {819--820},
year = {1964},
volume = {154},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a19/}
}
TY - JOUR AU - V. V. Panfilov AU - L. F. Vereshchagin TI - Paramagnetic resonance of manganese sulphide within a wide temperature range JO - Doklady Akademii Nauk PY - 1964 SP - 819 EP - 820 VL - 154 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a19/ LA - ru ID - DAN_1964_154_4_a19 ER -
V. V. Panfilov; L. F. Vereshchagin. Paramagnetic resonance of manganese sulphide within a wide temperature range. Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 819-820. http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a19/